# SDR AALA202307241401

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A320*
- Aircraft serial: 3989
- Aircraft time: 47,256 hours, 17,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE INOPERATIVE. MAINTENANCE RESEATED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
